# SDR 2008FA0000338

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N701WP
- Make and model: Bell 407
- Aircraft serial: 53542
- Engine: Allsn 250C47B
- System (JASC): 6200 · Main Rotor System
- Part: Spring
- Part number: 407310104103
- Condition: Damaged
- Location: Frahm Assy
- Component: Frahm Assy, Bell
- Component part number: 407010152109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF EIGHT SPRINGS BROKEN CAUSING DAMAGE TO LOWER HOUSING. LOWER HOUSING, SPRINGS 2 EA. AND PLUGS WERE REPLACED. UNKNOWN WHI SPRING BROKE, SPRING WAS FOUND BROKEN ON SCHEDULED 300 HOUR INSPECTION. (K)
